# SDR SWAA2023112019867

- Difficulty date: November 9, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE SEAL PANEL 344EB HAS ELONGATED HOLES<[01] REMOVED AND REPLACED TRAILING EDGE SEAL PANEL #344EB;[02] RH HORIZONTAL STABILIZER IS WHERE 344EB IS LOCATED...NOT RIGHT WING. CONFIRMED REPLACEMENT OF 344EB.
